# SDR P2EA2002V0013

- Difficulty date: February 19, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 23,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q1+ Q2 INSPECTION, FWD CARGO COMPARTMENT BS 420 STR 24L FRAME BENT.  FRAME REPAIRED IAW SRM 51-40-3 FIG 1.
